Alert archive / Alabama / Flash Flood Watches in 2013
Flash Flood Watch 4, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 13, 2013, 2:20 PM CDT. It took effect at Apr 14, 2013, 1:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2013, 2:20 PM CDT (19:20 UTC)
- In effect from
- Apr 14, 2013, 1:00 AM CDT
- Expired
- Apr 14, 2013, 2:37 PM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
411 WGUS64 KMOB 131920 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 220 PM CDT SAT APR 13 2013 ...HEAVY COASTAL RAINFALL TO DEVELOP OVERNIGHT AND ENDURE THROUGH SUNDAY AFTERNOON... .EVENT OVERVIEW...AN APPROACHING STORM SYSTEM WILL FORCE HEAVY RAINFALL TO DEVELOP OVERNIGHT JUST SOUTHWEST OF THE ALABAMA COAST AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL SPREAD NORTHEASTWARD THROUGH NOON SUNDAY AS IT GRADUALLY OVERTAKES THE WESTERN FLORIDA PANHANDLE. A GENERAL TWO INCHES OF RAINFALL IS EXPECTED WITH ISOLATED TOTALS AS HIGH AS 3-4 INCHES ENDING SUNDAY EVENING. THE HEAVY RAIN TAPERS FROM THE WEST DURING THE LATE AFTERNOON. ALZ061>064-FLZ001>006-140330- /O.NEW.KMOB.FF.A.0004.130414T0600Z-130415T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 220 PM CDT SAT APR 13 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT SUNDAY THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM 1 AM CDT SUNDAY THROUGH SUNDAY EVENING * EXCESSIVE RAINFALL...A GENERAL TWO INCHES...WITH THREE TO FOUR INCHES LOCALLY ...MOST OF WHICH COULD FALL IN A RELATIVE SHORT TIME. THE AREA OF HIGHEST IMPACT WILL BE THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. * GIVEN RECENT WET GROUNDS AND THE FACT THAT SOME STORMS ON SUNDAY COULD PRODUCE UP TO 2.5 INCHES PER HOUR...OR NEAR FOUR INCHES IN SIX HOURS...A FLASH FLOOD WATCH HAS BEEN ISSUED. SMALLER CREEKS AND STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY ON SUNDAY. URBAN FLOODING ALONG THE I-10 CORRIDOR FROM MOBILE TO PENSACOLA TO CRESTVIEW IS ALSO A PRIMARY CONCERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
5 follow-up statements
860 WGUS64 KMOB 140300 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1000 PM CDT SAT APR 13 2013 ...HEAVY COASTAL RAINFALL TO DEVELOP OVERNIGHT THROUGH SUNDAY AFTERNOON... .EVENT OVERVIEW...AN APPROACHING STORM SYSTEM WILL FORCE HEAVY RAINFALL TO DEVELOP OVERNIGHT JUST SOUTHWEST OF THE ALABAMA COAST AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL SPREAD NORTHEASTWARD THROUGH NOON SUNDAY AS IT GRADUALLY OVERTAKES THE WESTERN FLORIDA PANHANDLE. A GENERAL TWO TO THREE INCHES OF RAINFALL IS EXPECTED WITH ISOLATED HIGHER TOTALS ENDING SUNDAY EVENING. THE HEAVY RAIN TAPERS FROM THE WEST DURING THE LATE AFTERNOON. ALZ061>064-FLZ001>006-141100- /O.CON.KMOB.FF.A.0004.130414T0600Z-130415T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 1000 PM CDT SAT APR 13 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT SUNDAY THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM 1 AM CDT SUNDAY THROUGH SUNDAY EVENING * EXCESSIVE RAINFALL...A GENERAL TWO TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS...WHICH COULD FALL IN A RELATIVE SHORT TIME. THE AREA OF HIGHEST IMPACT WILL BE THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. * GIVEN RECENT WET GROUNDS AND THE FACT THAT SOME STORMS ON SUNDAY COULD PRODUCE UP TO 2.5 INCHES PER HOUR...OR NEAR FOUR INCHES IN SIX HOURS...A FLASH FLOOD WATCH HAS BEEN ISSUED. SMALLER CREEKS AND STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY ON SUNDAY. URBAN FLOODING ALONG THE I-10 CORRIDOR FROM MOBILE TO PENSACOLA TO CRESTVIEW IS ALSO A PRIMARY CONCERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
082 WGUS64 KMOB 140843 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 343 AM CDT SUN APR 14 2013 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE AREA EARLY THIS MORNING AS A STORM SYSTEM APPROACHES FROM THE WEST. PERIODS OF HEAVY RAINFALL WILL CONTINUE TO DEVELOP THROUGH THIS MORNING INTO THE AFTERNOON HOURS. A WARM FRONT APPROACHING THE COAST WILL SERVE AS A FOCUS FOR HIGHER RAINFALL TOTALS ACROSS COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE HEAVY RAIN IS EXPECTED TO COME TO AN END BY LATE AFTERNOON. ALZ061>064-FLZ001>006-141700- /O.EXT.KMOB.FF.A.0004.000000T0000Z-130414T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 343 AM CDT SUN APR 14 2013 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH THIS AFTERNOON * A GENERAL 2 TO 4 INCHES OF RAIN IS EXPECTED TODAY ACROSS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE MAJORITY OF THE RAINFALL IS EXPECTED TO OCCUR THIS MORNING THROUGH MID AFTERNOON. * FLASH FLOODING IS POSSIBLE GIVEN RECENT WET GROUNDS AND THE FACT THAT SIGNIFICANT RAINFALL IS POSSIBLE OVER A SHORT DURATION OF TIME. SMALLER CREEKS AND STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY. URBAN FLOODING ALONG THE I-10 CORRIDOR FROM MOBILE TO PENSACOLA TO CRESTVIEW IS ALSO A PRIMARY CONCERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
858 WGUS64 KMOB 141701 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1201 PM CDT SUN APR 14 2013 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE AFTERNOON AS A STORM SYSTEM APPROACHES FROM THE WEST. PERIODS OF HEAVY RAINFALL WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS. A WARM FRONT APPROACHING THE COAST WILL SERVE AS A FOCUS FOR HIGHER RAINFALL TOTALS ACROSS COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE HEAVY RAIN IS EXPECTED TO COME TO AN END BY LATE AFTERNOON. ALZ061>064-FLZ001>006-142300- /O.CON.KMOB.FF.A.0004.000000T0000Z-130414T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 1201 PM CDT SUN APR 14 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 6 PM CDT THIS EVENING * A GENERAL 2 TO 4 INCHES OF RAIN IS EXPECTED TODAY ACROSS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE MAJORITY OF THE RAINFALL IS EXPECTED TO OCCUR THROUGH MID AFTERNOON. * FLASH FLOODING IS POSSIBLE GIVEN RECENT WET GROUNDS AND THE FACT THAT SIGNIFICANT RAINFALL IS POSSIBLE OVER A SHORT DURATION OF TIME. SMALLER CREEKS AND STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY. URBAN FLOODING ALONG THE I-10 CORRIDOR FROM MOBILE TO PENSACOLA TO CRESTVIEW IS ALSO A PRIMARY CONCERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
445 WGUS64 KMOB 141814 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 114 PM CDT SUN APR 14 2013 ...PERIODS OF HEAVY RAINFALL ARE EXPECTED THROUGH THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE AFTERNOON AS A STORM SYSTEM APPROACHES FROM THE WEST. PERIODS OF HEAVY RAINFALL WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS. A WARM FRONT APPROACHING THE COAST WILL SERVE AS A FOCUS FOR HIGHER RAINFALL TOTALS ACROSS COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE HEAVY RAIN IS EXPECTED TO COME TO AN END BY LATE AFTERNOON. ALZ061>064-141915- /O.CAN.KMOB.FF.A.0004.000000T0000Z-130414T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT 114 PM CDT SUN APR 14 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST ALABAMA HAS BEEN CANCELLED. RAINS HAVE MOVED EAST OF THE AREA...WITH FLASH FLOODING NOT EXPECTED THIS AFTERNOON OR EVENING. $$ FLZ001>006-142300- /O.CON.KMOB.FF.A.0004.000000T0000Z-130414T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CENTURY...FLOMATON...MOLINO... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... NICEVILLE...SEMINOLE...EGLIN AFB 114 PM CDT SUN APR 14 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 6 PM CDT THIS EVENING * A GENERAL 2 TO 4 INCHES OF RAIN IS EXPECTED THIS AFTERNOON ACROSS THE COASTAL COUNTIES OF THE WESTERN FLORIDA PANHANDLE... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE MAJORITY OF THE RAINFALL IS EXPECTED TO OCCUR THROUGH MID AFTERNOON. * FLASH FLOODING IS POSSIBLE GIVEN RECENT WET GROUNDS AND THE FACT THAT SIGNIFICANT RAINFALL IS POSSIBLE OVER A SHORT DURATION OF TIME. SMALLER CREEKS AND STREAMS MAY OVERFLOW THEIR BANKS TEMPORARILY. URBAN FLOODING ALONG THE I-10 CORRIDOR FROM PENSACOLA TO CRESTVIEW IS ALSO A PRIMARY CONCERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
766 WGUS64 KMOB 141937 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 237 PM CDT SUN APR 14 2013 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE NORTHWEST FLORIDA PANHANDLE... .THE AREA OF HEAVIEST RAINS HAS DIMINISHED AND IS ALSO IN THE PROCESS OF SHIFTING EAST OF THE AREA...THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE NORTHWEST FLORIDA PANHANDLE. FLZ001>006-142045- /O.CAN.KMOB.FF.A.0004.000000T0000Z-130414T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CENTURY...FLOMATON...MOLINO... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... NICEVILLE...SEMINOLE...EGLIN AFB 237 PM CDT SUN APR 14 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST FLORIDA HAS BEEN CANCELLED. THE AREA OF HEAVIEST RAINS HAS DIMINISHED AND IS ALSO IN THE PROCESS OF SHIFTING EAST OF THE AREA...THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE NORTHWEST FLORIDA PANHANDLE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 13, 1:00 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 13, 1:00 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 100 PM CDT SAT APR 13 2013 .AVIATION (18Z ISSUANCE)...VFR CIGS/VISBYS EXPECTED THE REST OF THE FAY INTO THIS EVENING...THEN DETERIORATING AS A BOUNDARY FORMS ALONG THE COAST AND ISENTROPIC UPGLIDE SHRA/TSRA MOVE OVER THE AREA. MAINLY CIGS DROPPING TO IFR OR LIFR LEVELS ALONG THE COAST TOWARDS SUNRISE THROUGH THE MORNING HOURS...HIGHER INLAND. /16 && .SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...SURFACE HIGH OVER THE CENTRAL PLAINS STATES WILL PUSH INTO THE LOWER MISSISSIPPI VALLEY AND CENTRAL GULF STATES THROUGH TODAY. MID AND UPPER LEVEL TROUGH MOVING EAST ACROSS THE NORTHEASTERN US CONTINUES TO LIFT OUT TO THE NE DAMPENING THE TROUGH...AND AS IT DOES...THE UPPER FLOW REVERT TO ZONAL THROUGH TONIGHT. UNDER AN EASTERLY WIND EXPECT LOWS SHOULD STAY CLOSE TO MAV GUIDANCE. EXPECT THE RAIN WILL PUSH IN AHEAD OF A WARM FRONT FORMING OVER THE GULF IN A STABLE LIFTING REGIME. STRATIFORM RAIN PROGRESSING TO A MORE CONVECTIVE FORM BY SUNRISE SUNDAY MORNING ESPECIALLY OVER THE GULF. WIND WILL CONTINUE OUT OF THE EAST AHEAD OF THE FRONT THEN EAST SOUTHEAST UNDER THE INFLUENCE OF DIFFERENTIAL HEATING. DOUBTFUL IT WOULD BE A TRUE SEABREEZE BUT THE SAME MESOSCALE PRINCIPLES WOULD APPLY. IN ANY CASE THE WIND WOULD RETURN MORE EASTERLY THIS EVENING AS THE TEMPERATURE DIFFERENTIAL DISAPPEARS. 77/BD UPPER LEVEL DIVERGENCE AND ISENTROPIC LIFT WILL BECOME MAXIMIZED OVER THE REGION SUNDAY MORNING AS THE SHORTWAVE OVER TEXAS APPROACHES THE NORTH CENTRAL GULF. WHILE WE ARE HIGHLY CONFIDENT IN ALL LOCATIONS RECEIVING RAINFALL...THERE IS UNCERTAINTY REGARDING RAINFALL AMOUNTS AND THE PLACEMENT OF THE HIGHEST TOTALS. THE ECMWF AND TO A GREATER DEGREE THE GFS...FOCUS THE HEAVIEST RAINFALL ACROSS THE MARINE ZONES...THE FLORIDA PANHANDLE...AND POINTS EAST. THIS IS THE RESULT OF THE MODELS DEPICTING A LARGE AREA OF SURFACE BASED CONVECTION JUST TO THE SOUTH OF THE NORTHWARD RETREATING SURFACE BOUNDARY NEAR SE LOUISIANA AND TRACKS THIS COMPLEX EAST NORTHEAST. THE 4 KM NAM AND OUR LOCAL IN HOUSE WRF SHOWS A MORE UNIFORM DISTRIBUTION OF HEAVY RAINFALL ACROSS THE FORECAST AREA. IT DOES APPEAR THAT THE SOUTHERN HALF OF THE FORECAST AREA WILL BE FAVORED FOR THE HIGHEST RAINFALL TOTALS AS THIS REGION WILL BE LOCATED JUST TO THE NORTH OF THE SFC FRONT...WHICH WILL LIKELY STALL JUST OFFSHORE DUE TO THE EVAPORATIVE COOLING ASSOCIATED WITH THE HEAVY RAINFALL TO THE NORTH OF THE BOUNDARY. THEREFORE...WILL NOT DEVIATE FROM THE PREVIOUS FORECAST IN SHOWING 1-2 INCHES TOTALS FOR THE SOUTHERN HALF OF THE AREA...WITH TOTALS CLOSER TO A HALF INCH OVER OUR EXTREME NORTHERN ZONES. LOCALLY HIGHER TOTALS ARE CERTAINLY POSSIBLE WITH PRECIPITABLE WATER VALUES NEAR 1.75 INCHES...ESPECIALLY ALONG THE I-10 CORRIDOR. THE LOCATION OF THE HIGHEST RAINFALL TOTALS WILL BE DETERMINED MY MESOSCALE PROCESSES...ESPECIALLY IF A VIGOROUS CONVECTIVE COMPLEX DOES FORM OVER THE GULF. SUCH A FEATURE WOULD TEND TO LIMIT THE NORTHERN EXTENT OF HEAVY RAINFALL. FORECAST SOUNDINGS CONTINUE TO SHOW A FEW HUNDRED J/KG OF ELEVATED INSTABILITY ACROSS THE FORECAST AREA...SO WILL CONTINUE TO MENTION THUNDER IN THE FORECAST. THE CHANCE FOR STRONG TO SEVERE STORMS APPEARS TO BE LOW AT THIS TIME GIVEN THE WARM FRONT WILL STRUGGLE TO MAKE IT ONSHORE DURING THE TIME OF BEST UPPER LEVEL FORCING AND MOST FAVORABLE LOW LEVEL SHEAR. HOWEVER...CANNOT COMPLETELY RULE OUT A FEW STRONG STORMS ALONG AND SOUTH OF I-10 GIVEN THE PROXIMITY OF THE FRONT. SIGNIFICANT RAINFALL WILL COME TO AN END BY SUNDAY EVENING AS THE BEST FORCING SHIFTS EAST OF THE AREA. HOWEVER...THE PRESENCE OF THE RESIDUAL SFC BOUNDARY AND CONTINUED WEAK WARM AIR ADVECTION WARRANTS LEAVING SMALL RAIN CHANCES IN THROUGH THE NIGHT. THE TEMPERATURE FORECAST FOR SUNDAY IS VERY TRICKY CONSIDERING THE EXTENT OF RAINFALL EXPECTED TO FALL IN THE INITIAL COOL...DRY AIRMASS. MOST OF THE PHYSICAL GUIDANCE SHOWS TEMPS MUCH LOWER THAN STATISTICAL GUIDANCE AND THIS SEEMS REASONABLE GIVEN THE EFFECTS OF EVAPORATIVE COOLING. WILL CUT MOS GUIDANCE BY 5-7 DEGREES FOR HIGHS. LOWS WILL BE IN THE 60S SUNDAY NIGHT. WITH LIGHT WINDS AND WET GROUND CONDITIONS...FOG MAY BECOME AN ISSUE AFTER MIDNIGHT. 34/JFB && .LONG TERM (MONDAY THROUGH FRIDAY)...WARM AND HUMID CONDITIONS ARE EXPECTED FOR EARLY TO MID NEXT WEEK AS A BROAD UPPER LEVEL RIDGE ENCOMPASSES THE SOUTHEAST STATES. HIGHS WILL BE IN THE LOW TO MID 80S MONDAY THROUGH WEDNESDAY WITH DEWPOINTS GENERALLY IN THE UPPER 60S TO NEAR 70. THIS RESULTS IN AFTERNOON MLCAPES OF 1000-2000 J/KG...LEADING TO THE POTENTIAL FOR ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THE UPPER RIDGE WEAKENS AND MOVES EAST BY THURSDAY AS THE NEXT SIGNIFICANT SHORTWAVE APPROACHES FROM THE WEST. THE ECMWF AND GFS BOTH SHOW THE ATTENDANT FRONT MOVING THROUGH LATE THURSDAY NIGHT INTO FRIDAY MORNING...A LITTLE SLOWER THAN PREVIOUS RUNS. WILL CONTINUE WITH CHANCE POPS THU NIGHT INTO FRIDAY MORNING. MUCH COOLER AIR WILL FILTER INTO THE AREA IN THE WAKE OF THE FRONT...LIKELY BRINGING TEMPS BACK DOWN TO BELOW NORMAL LEVELS. 34/JFB && .MARINE...NORTH WINDS AND SEAS WILL INCREASE SLIGHTLY EARLY TODAY NEAR SHORE FROM COLD AIR DRAINAGE AND SUBSIDE SLIGHTLY AS NEAR SHORE LAND AREAS WARM UP LATER THIS MORNING. A WEAK HIGH OVER THE OHIO VALLEY WILL MOVE QUICKLY EAST TOWARD THE EAST COAST TODAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE DEEP SOUTH. THIS WILL BRING MODERATE TO STRONG EAST TO SOUTHEAST FLOW SUNDAY INTO MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE TONIGHT BECOMING NUMEROUS ON SUNDAY...DECREASING MONDAY. MODERATE ONSHORE FLOW CONTINUES THROUGH MIDWEEK. IT WILL START THIS EVENING AS PATCHY LIGHT RAIN BECOMING MORE CONVECTIVE THEREAFTER. VISIBILITY WILL BE RESTRICTED TO 3 MILES OR SO FOR MOST CASES BUT DOWN TO A MILE IN SOME HEAVIER SHOWERS AND THUNDERSTORMS. WAVE HEIGHTS A BLEND OF GWW AND SWAN. HEIGHTS LOOK GOOD AS COMPARED TO HEIGHTS FOR WIND ARGUMENTS IN THE BRETSCHNEIDER NOMOGRAM. 77/BD && .FIRE WEATHER...ANOTHER WARM AND DRY DAY EXPECTED TODAY WITH AFTERNOON RELATIVE HUMIDITY DROPPING INTO THE UPPER 20 TO LOWER 30 PERCENT RANGE. WIDESPREAD RAINFALL EXPECTED SUNDAY ACROSS THE AREA. NO FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE WEEKEND. 34/JFB && .PRELIMINARY POINT TEMPS/POPS... MOBILE 79 58 71 64 83 / 05 60 80 20 20 PENSACOLA 77 60 72 66 80 / 05 60 80 20 20 DESTIN 76 63 71 67 77 / 05 60 80 30 20 EVERGREEN 80 53 67 61 84 / 00 50 80 20 20 WAYNESBORO 79 54 69 61 84 / 00 50 80 20 20 CAMDEN 79 55 66 60 83 / 00 50 80 20 20 CRESTVIEW 81 55 69 63 84 / 05 50 80 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 13, 5:58 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 558 AM CDT SAT APR 13 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-141100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 558 AM CDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS AREA BEACHES. RAIN MOVING IN BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL DEVELOP BY EARLY SUNDAY THEN MOVE EAST OF THE FORECAST AREA BY SUNDAY NIGHT. A FEW STORMS COULD BRING STRONG GUSTY WINDS ESPECIALLY SOUTH OF THE I-10 CORRIDOR. LOCALLY HEAVY RAINFALL 1 TO 2 INCHES SOUTH OF HIGHWAY 84 WITH 2 TO 4 INCHES POSSIBLE IN ISOLATED PLACES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>633-635-650-655-670-675-141100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 558 AM CDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE NORTHEAST WIND WILL DECREASE WHILE BECOMING SOUTHEAST TODAY. WIND WILL INCREASE AGAIN AHEAD OF A WARM FRONT WITH SHOWERS AND STORMS BY LATE TONIGHT BRINGING REDUCED VISIBILITY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:46 PM CDT | Small Craft Advisory | MOB | 30 hr |
Nearby
Flash Flood Watches in Alabama, 2013Flash Flood Watches in Florida, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.